Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 57, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 9, 2012, 10:58 PM CDT for Jeff Davis County, Pecos County, Reeves County, Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2012, 10:58 PM CDT (03:58 UTC)
- Expired
- Apr 10, 2012, 12:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Jeff Davis County, TX, Pecos County, TX, Reeves County, TX
The radar
The Midland/Odessa radar (KMAF), 158 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 11:35 PM CDT | HAIL 1.75 | 29 W Fort Stockton, TX | GOLFBALL HAIL WAS REPORTED LASTING FROM 1135 PM TO 1200 AM. TREE LIMBS WERE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
545
WUUS54 KMAF 100358
SVRMAF
TXC243-371-389-100500-
/O.NEW.KMAF.SV.W.0057.120410T0358Z-120410T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1058 PM CDT MON APR 9 2012
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
SOUTHEASTERN REEVES COUNTY IN SOUTHWEST TEXAS...
EAST CENTRAL JEFF DAVIS COUNTY IN SOUTHWEST TEXAS...
* UNTIL MIDNIGHT CDT
* AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE... DAMAGING HAIL UP
TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR SARAGOSA...OR 24
MILES SOUTH OF PECOS...MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
SOUTHERN REEVES COUNTY...
SOUTHEASTERN REEVES COUNTY...
WESTERN PECOS COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3113 10311 3070 10320 3066 10365 3116 10386
3126 10371
TIME...MOT...LOC 0359Z 302DEG 17KT 3107 10362
$$2 follow-up statements
223
WWUS54 KMAF 100425
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1125 PM CDT MON APR 9 2012
TXC243-371-389-100500-
/O.CON.KMAF.SV.W.0057.000000T0000Z-120410T0500Z/
PECOS TX-REEVES TX-JEFF DAVIS TX-
1125 PM CDT MON APR 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR EAST CENTRAL JEFF DAVIS...SOUTHEASTERN REEVES AND WEST CENTRAL
PECOS COUNTIES...
AT 1125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED 14 MILES SOUTHEAST OF SARAGOSA...OR ABOUT 33
MILES NORTHEAST OF FORT DAVIS...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...EXTREME
SOUTH CENTRAL REEVES COUNTY AND EXTREME WEST CENTRAL PECOS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3103 10381 3120 10350 3113 10311 3070 10320
3066 10365
TIME...MOT...LOC 0426Z 325DEG 18KT 3090 10347
$$451
WWUS54 KMAF 100444
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1144 PM CDT MON APR 9 2012
TXC243-371-389-100500-
/O.CON.KMAF.SV.W.0057.000000T0000Z-120410T0500Z/
PECOS TX-REEVES TX-JEFF DAVIS TX-
1144 PM CDT MON APR 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR EAST CENTRAL JEFF DAVIS...SOUTHEASTERN REEVES AND WEST CENTRAL
PECOS COUNTIES...
AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL
UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 20 MILES SOUTHEAST OF
SARAGOSA...OR ABOUT 31 MILES WEST OF FORT STOCKTON...MOVING SOUTHEAST
AT 25 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...EXTREME
WEST CENTRAL PECOS COUNTY AND WEST CENTRAL PECOS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3103 10381 3120 10350 3113 10311 3070 10320
3066 10365
TIME...MOT...LOC 0444Z 319DEG 20KT 3083 10338
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 5:40 PM CDT, 5 hours 18 minutes earlier.
Area forecast discussion, Apr 9, 5:40 PM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 540 PM CDT MON APR 9 2012 .UPDATE... SEVERE THUNDERSTORM WATCH NUMBER 153 IN EFFECT FOR MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO UNTIL 1 AM CDT /MIDNIGHT MDT/. && .EARLIER DISCUSSION... SHORT TERM FORECAST CONCERNS WILL INCLUDE THUNDERSTORM DEVELOPMENT ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND EVENING. THE LATEST RADAR DATA SHOWS CONVECTION ALREADY UNDERWAY ACROSS THE TRANS PECOS REGION...WITH A FEW SHOWERS EVEN MOVING INTO THE PERMIAN BASIN. THE TRANS PECOS REGION WILL REMAIN FAVORED FOR STORM DEVELOPMENT THIS AFTERNOON AND EVENING GIVEN STEEP MID-LEVEL LAPSE RATES...DAYTIME HEATING AND WEAK UPSLOPE FLOW. THE HIGHER RESOLUTION MODELS...INCLUDING THE ARW AND NMM CONCENTRATE PRECIPITATION DEVELOPMENT OVER THE DAVIS AND GLASS MOUNTAINS...WITH ANOTHER CLUSTER OF STORMS OVER THE SOUTHEAST NEW MEXICO PLAINS. GIVEN CURRENT TRENDS AND MODEL PERFORMANCE YESTERDAY... WE HAVE INCREASED RAIN CHANCES ACROSS THE ABOVE MENTIONED AREAS. A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERN. LATER THIS EVENING... AN ORGANIZED AREA OF PRECIPITATION MAY CLIP THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS AS CONVECTION DEVELOPS OVER EASTERN NEW MEXICO... THEN FORMS A POSSIBLE MCS LATE THIS EVENING. THE NAM12 SUGGESTS A LOW-LEVEL JET OF 30-40KTS... WHICH WOULD SUSTAIN ANY CONVECTION AS IT MOVES ACROSS THE REGION. IF AN MCS MANAGES TO DEVELOP... DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE. GIVEN THE AMOUNT OF MOISTURE... LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN FOR ALL AREAS THROUGH TONIGHT. CONVECTION ALSO REMAINS POSSIBLE ON TUESDAY...AND THE TRANS PECOS MOUNTAINS APPEAR TO STAND A BETTER SHOT AT ADDITIONAL RAINFALL THAN THE SURROUNDING PLAINS. CAN/T COMPLETELY RULE OUT ADDITIONAL MCS DEVELOPMENT TO OUR NORTH DURING THE LATE EVENING AND OVERNIGHT HOURS...BUT THE SIGNAL FOR THIS IS CURRENTLY PRETTY WEAK. FOR NOW... WE WILL CONTINUE TO MENTION CHANCE POPS ACROSS NORTHERN LEA COUNTY...THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. AGAIN...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE... WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS. THE LATEST MODEL DATA CONTINUES TO INDICATE THE FLOW ALOFT WILL BECOME SOUTHWESTERLY AND INCREASE ON WEDNESDAY. THERE IS CURRENTLY VERY GOOD AGREEMENT THAT THUNDERSTORMS WILL FIRE ALONG THE DRYLINE DURING THE AFTERNOON HOURS ON WEDNESDAY. STEEP LAPSE RATES ALONG WITH WESTERLY BULK SHEAR VECTORS AVERAGING AROUND 40KTS SUGGEST SUPERCELL DEVELOPMENT REMAINS POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS WITH ANY THUNDERSTORMS. SOUTHWESTERLY FLOW ALOFT REMAINS INTACT ON THURSDAY...WITH THE DRYLINE MIXING FARTHER EAST INTO THE PLAINS OF WEST TEXAS DURING THE AFTERNOON HOURS. WE HAVE ADDED A MENTION OF ISOLATED THUNDERSTORMS ACROSS THE ABOVE MENTIONED AREAS. THE LATEST GFS EVEN SHOWS POTENTIAL FOR STORMS DEVELOPING ON A RETREATING DRYLINE THURSDAY EVENING AND THIS BEARS WATCHING. THE FLOW ALOFT CONTINUES TO INCREASE THROUGH THE REMAINDER OF THE WORK WEEK INTO THE UPCOMING WEEKEND AS THE MEDIUM RANGE MODELS ALL SUGGEST A LARGE UPPER TROUGH WILL DEEPEN OVER THE DESERT SOUTHWEST AND NORTHERN MEXICO. THIS TROUGH IS CURRENTLY ADVERTISED TO TAKE ON A POSITIVE TILT... WHICH GENERALLY FAVORS LOW-LEVEL MOISTURE PUSHING EAST INTO WEST CENTRAL TEXAS. THIS TROUGH WILL BE CUT-OFF FROM THE MEAN FLOW AND THE MODELS TYPICALLY DON/T HANDLE THESE SCENARIOS VERY WELL. FOR NOW... WE/LL CONTINUE THE CURRENT DRY FORECAST AND AWAIT A LITTLE BETTER MODEL CONSISTENCY. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 63 84 61 82 / 30 20 30 20 CARLSBAD NM 57 89 59 87 / 20 20 30 30 DRYDEN TX 65 86 64 85 / 30 10 10 20 FORT STOCKTON TX 64 87 63 85 / 30 20 20 30 GUADALUPE PASS TX 59 84 58 82 / 30 30 30 20 HOBBS NM 58 85 59 82 / 30 30 30 40 MARFA TX 52 81 50 79 / 40 30 30 20 MIDLAND INTL AIRPORT TX 63 85 61 82 / 30 20 30 30 ODESSA TX 64 84 62 82 / 30 20 40 30 WINK TX 63 92 63 89 / 30 20 30 40 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 44/06
Hazardous weather outlook, Apr 9, 1:54 PM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 154 PM CDT MON APR 9 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-101900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 154 PM CDT MON APR 9 2012 /1254 PM MDT MON APR 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHEAST NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND TONIGHT. ANY STORMS THAT DO DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS TO 50 MPH...AND BRIEF HEAVY RAINFALL. A FEW THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE...MAINLY OVER THE WESTERN MOUNTAINS OF SOUTHEAST NEW MEXICO AND WEST TEXAS...SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...AND PERMIAN BASIN. STORMS COULD LAST WELL INTO THE NIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL BEING THE MAIN THREATS. WEDNESDAY...SCATTERED THUNDERSTORMS WILL BE AGAIN BE POSSIBLE OVER MUCH OF THE AREA ALONG A DRYLINE...IF NOT RESIDUAL OUTFLOW BOUNDARIES FROM THE PRIOR DAY/S CONVECTION. SOME STORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 44
In the hours before
Local storm report, Apr 9, 7:58 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
758 PM CDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL 2 W MENTONE 31.71N 103.63W
04/09/2012 E4.00 INCH LOVING TX TRAINED SPOTTER
3.5 TO 4 INCH HAIL AND WINDS OF 70-80 MPH
&&
JAMIE.GUDMESTADLocal storm report, Apr 9, 8:55 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
855 PM CDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL HOBBS 32.73N 103.16W
04/09/2012 E2.00 INCH LEA NM TRAINED SPOTTER
1 TO 2 INCH HAIL IN HOBBS
0825 PM HAIL HOBBS 32.73N 103.16W
04/09/2012 E1.00 INCH LEA NM PUBLIC
0850 PM HAIL 5 N HOBBS 32.81N 103.16W
04/09/2012 E2.00 INCH LEA NM TRAINED SPOTTER
&&
JAMIE.GUDMESTADLocal storm report, Apr 9, 9:00 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
900 PM CDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FUNNEL CLOUD 5 NW PECOS 31.46N 103.56W
04/09/2012 REEVES TX LAW ENFORCEMENT
&&
JAMIE.GUDMESTADLocal storm report, Apr 9, 9:44 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
944 PM CDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL MALAGA 32.22N 104.07W
04/09/2012 E1.25 INCH EDDY NM PUBLIC
HAIL COVERED THE GROUND AND CRACKED A WINDSHIELD AND
DENTED A TRUCK
&&
JAMIE.GUDMESTADSpecial weather statement, Apr 9, 10:51 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1051 PM CDT MON APR 9 2012 TXZ058-100415- REEVES COUNTY AND UPPER TRANS PECOS- 1051 PM CDT MON APR 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING SOUTHERN REEVES COUNTY UNTIL 1115 PM CDT... A THUNDERSTORM WITH NICKEL SIZE HAIL AND GUSTY WINDS WAS LOCATED 5 MILES SOUTHWEST OF VERHALEN AT 1051 PM CDT...MOVING SOUTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. &&
Local storm report, Apr 9, 10:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1054 PM CDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 1 SW SEVEN RIVERS 32.58N 104.43W
04/09/2012 E1.00 INCH EDDY NM TRAINED SPOTTER
ON HWY 285
0600 PM HAIL MALAGA 32.22N 104.07W
04/09/2012 E1.25 INCH EDDY NM PUBLIC
HAIL COVERED THE GROUND AND CRACKED A WINDSHIELD AND
DENTED A TRUCK
0653 PM HAIL 10 NW CARLSBAD 32.51N 104.36W
04/09/2012 E1.00 INCH EDDY NM TRAINED SPOTTER
1/2 INCH TO 1 INCH HAIL
0654 PM HAIL 7 N ORLA 31.93N 103.91W
04/09/2012 E2.50 INCH LOVING TX TRAINED SPOTTER
TENNIS BALL HAIL AND 50 TO 60 MPH WIND ON STATE ROAD 25
0702 PM HAIL 17 NW CARLSBAD 32.58N 104.44W
04/09/2012 E1.00 INCH EDDY NM TRAINED SPOTTER
1/2 INCH TO 1 INCH HAIL,6 MILES WEST OF BRANTLY LAKE
0725 PM HAIL 6 E ORLA 31.83N 103.81W
04/09/2012 E4.00 INCH LOVING TX TRAINED SPOTTER
3 TO 4 INCH HAIL AND GUSTS UP TO 70 TO 75 MPH
0751 PM HAIL 2 W MENTONE 31.71N 103.63W
04/09/2012 E4.00 INCH LOVING TX TRAINED SPOTTER
3.5 TO 4 INCH HAIL AND WINDS OF 70-80 MPH
0820 PM FUNNEL CLOUD 5 NW PECOS 31.46N 103.56W
04/09/2012 REEVES TX LAW ENFORCEMENT
0825 PM HAIL HOBBS 32.73N 103.16W
04/09/2012 E1.00 INCH LEA NM PUBLIC
0832 PM HAIL HOBBS 32.73N 103.16W
04/09/2012 E2.00 INCH LEA NM TRAINED SPOTTER
1 TO 2 INCH HAIL IN HOBBS
0850 PM HAIL 5 N HOBBS 32.81N 103.16W
04/09/2012 E2.00 INCH LEA NM TRAINED SPOTTER
&&
JAMIE.GUDMESTADThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:04 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 56 min |
| Apr 9, 7:39 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward | 36 min |
| Apr 9, 7:50 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Loving, Winkler | 55 min |
| Apr 9, 8:02 PM CDT | Tornado Warning | MAF | Reeves, Ward | 28 min |
| Apr 9, 8:12 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 63 min |
| Apr 9, 8:13 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward | 62 min |
| Apr 9, 8:21 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 54 min |
| Apr 9, 8:28 PM CDT | Tornado Warning | MAF | Reeves, Ward | 32 min |
| Apr 9, 11:57 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos, Reeves | 63 min |
| Apr 10, 12:11 AM CDT | Tornado Warning | MAF | Brewster, Pecos | 34 min |
| Apr 10, 6:14 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.